Timetable

The packed weekend of the Silverstone Classic provides spectacular historic motor racing at the home of British motorsport and a full entertainment programme off-track too. See what's taking place on each day of the event by using the links below or by using the search filters provided. 

Gates open at 07:30 on each morning of the event and close at 23:00 on Friday and Saturday, and 18:30 on Sunday.

Our official programme not only contains a full timetable of events, but also many special features, a race preview of all grids, a guide to the location of all attending car clubs on the infield, and much more. In addition, it includes a race card with details of all 'runners and riders' taking part in the racing. It was designed to provide you with the best possible guide to the event and is available for purchase now - simply add the order to your existing booking. You'll receive a voucher so that you can collect your copy of the programme when you arrive at the event... and you'll also get access to an online version of this and the race card in advance too.

Loading
06:15
  1. Air Display
    • Air Display
07:00
  1. RAC Breakdown Services
    1019 mins
    • Off Track
    The RAC have three dedicated, fully-equipped patrol vehicles in place throughout the weekend. This ‘complete peace of mind’ assistance is offered whether parking in the circuit’s public car parks or one of the many car club classics on display so, if you find you need assistance over the weekend in either of these areas, simply call: 07966 610253 and the event RAC patrol team will be on-hand to provide support.
09:00
  1. Halls 1&2, The Wing
    540 mins
    • Silverstone Auctions
  2. National Paddock
    18 mins
    • Track Activity
  3. Off Road Zone
    480 mins
    • Off Track
  4. Drive Live
    540 mins
    • Off Track
    Young drivers of 10 years old and above, and 1.42m or taller are invited to try driving for themselves! Visitors will need to book and pay for their 10 minute taster session with Young Driver on the big red bus located in the Drive Live area in Blue Zone 6 and will be given a time slot when they can come back and take their session, to save queuing. We anticipate high demand so book early to avoid disappointment. A 10 minute taster session costs just £5.
09:30
  1. Blue Zone 8
    510 mins
    • Off Track
    The Yokohama Chelsea Skills Zone is providing a series of free coaching sessions for kids aged 5-15 years throughout the weekend in Blue Zone 8. In the morning, Chelsea FC Foundation coaches will put aspiring players through their paces on the skills challenge course from 9:30am - lunchtime, with the opportunity to book afternoon sessions for more dedicated, age related training sessions. Afternoon sessions will run from 14:00 -15:00 for children aged 5-8 years, from 15:00 - 16:30 for children aged 8-11 years, and from 16:30 - 18:00 for children aged 11-14 years.
09:32
  1. National Paddock
    27 mins
    • Track Activity
10:00
  1. Shift & Drift Zone
    60 mins
    • Off Track
10:13
  1. National Paddock
    27 mins
    • Track Activity
10:54
  1. National Paddock
    27 mins
    • Track Activity
11:00
  1. Village Green
    120 mins
    • Off Track

    Best known for their customisation of supercars, the team from Yiannimize will be taking part in some live Wrap Attacks throughout Friday and there will be meet and greets with the legendary business-owner, Yianni. They’ll be sourcing items to wrap from across the audience and will be bringing a Yiannimize-wrapped car to take centre stage too. Bring something with you that can be Yiannimized!

  2. Green Zone 15
    420 mins
    • Off Track
  3. Drive Live
    420 mins
    • Off Track
  4. Drive Live
    420 mins
    • Off Track
11:10
  1. Town Square, Shopping Village
    30 mins
    • Music
11:30
  1. Shift & Drift Zone
    60 mins
    • Off Track
11:35
  1. National Paddock
    18 mins
    • Track Activity
12:07
  1. National Paddock
    27 mins
    • Track Activity
12:48
  1. National Paddock
    27 mins
    • Track Activity
13:10
  1. Shift & Drift Zone
    20 mins
    • Off Track
13:15
  1. Town Square, Shopping Village
    60 mins
    • Music
13:25
  1. Race Track
    30 mins
    • Track Activity
    A special Mini 60th anniversary parade with all dedicated Mini clubs as well as eligible members of the Gay Classic Car Club & owners of eligible Minis taking part in the celebration package plus the 60th anniversary of the De Tomaso marque with the De Tomaso Owners Club, the 30th anniversary of the Middlebridge Scimitar with the Middlebridge Enthusiasts Scimitar Set, the 25th anniversary of the Fiat Coupe with the Fiat Coupe Club UK (FCCUK), the 25th anniversary of the WRX STI - icon of the rallying world - with the Lancashire and District Subaru Owners Club, the 20th anniversary of the Honda S2000 with the UK S2000 Owners Club, and the 10th anniversary of the Nissan Figaro Owners Club.
14:00
  1. Shift & Drift Zone
    60 mins
    • Off Track
14:15
  1. International Paddock
    20 mins
    • Track Activity
14:49
  1. International Paddock
    18 mins
    • Track Activity
15:00
  1. Village Green
    120 mins
    • Off Track
    Best known for their customisation of supercars, the team from Yiannimize will be taking part in some live Wrap Attacks throughout Friday and there will be meet and greets with the legendary business-owner, Yianni. They’ll be sourcing items to wrap from across the audience and will be bringing a Yiannimize-wrapped car to take centre stage too. Bring something with you that can be Yiannimized!
15:21
  1. International Paddock
    30 mins
    • Track Activity
15:30
  1. Shift & Drift Zone
    60 mins
    • Off Track
16:05
  1. International Paddock
    27 mins
    • Track Activity
16:30
  1. Town Square, Shopping Village
    30 mins
    • Music
16:46
  1. International Paddock
    18 mins
    • Track Activity
17:00
  1. Concert Area
    120 mins
    • Music
17:15
  1. Shift & Drift Zone
    20 mins
    • Off Track
17:18
  1. International Paddock
    27 mins
    • Track Activity
17:59
  1. International Paddock
    30 mins
    • Track Activity
18:30
  1. National Paddock
    15 mins
    • Off Track
    To take part, visit the Alzheimer’s Research UK stand on the Village Green before 5.30pm to sign-up for the Fun Run and pay a suggested donation of £5 in exchange for a wristband. You’ll then be able to get trackside to take part in the 5.14km Run around the track!
18:45
  1. National Paddock
    75 mins
    • Off Track
    To take part, visit the Alzheimer’s Research UK stand on the Village Green before 5.30pm to sign-up for the Fun Run and pay a suggested donation of £5 in exchange for a wristband. You’ll then be able to get trackside to take part in the 5.14km Run around the track!
19:00
  1. Concert Area
    45 mins
    • Music
19:15
  1. Air Display
    15 mins
    • Air Display
19:55
  1. Concert Area
    55 mins
    • Music
21:55
  1. Concert Area
    15 mins
    • Air Display
06:15
  1. Air Display
    15 mins
    • Air Display
07:00
  1. RAC Breakdown Services
    1019 mins
    • Off Track
    The RAC have three dedicated, fully-equipped patrol vehicles in place throughout the weekend. This ‘complete peace of mind’ assistance is offered whether parking in the circuit’s public car parks or one of the many car club classics on display so, if you find you need assistance over the weekend in either of these areas, simply call: 07966 610253 and the event RAC patrol team will be on-hand to provide support.
09:00
  1. National Paddock
    20 mins
    • Track Activity
  2. Off Road Zone
    480 mins
    • Off Track
  3. Halls 1&2, The Wing
    300 mins
    • Silverstone Auctions
  4. Drive Live
    540 mins
    • Off Track
    Young drivers of 10 years old and above, and 1.42m or taller are invited to try driving for themselves! Visitors will need to book and pay for their 10 minute taster session with Young Driver on the big red bus located in the Drive Live area in Blue Zone 6 and will be given a time slot when they can come back and take their session, to save queuing. We anticipate high demand so book early to avoid disappointment. A 10 minute taster session costs just £5.
09:20
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1969 Daimler V8 250
09:30
  1. Blue Zone 8
    510 mins
    • Off Track
    The Yokohama Chelsea Skills Zone is providing a series of free coaching sessions for kids aged 5-15 years throughout the weekend in Blue Zone 8. In the morning, Chelsea FC Foundation coaches will put aspiring players through their paces on the skills challenge course from 9:30am - lunchtime, with the opportunity to book afternoon sessions for more dedicated, age related training sessions. Afternoon sessions will run from 14:00 -15:00 for children aged 5-8 years, from 15:00 - 16:30 for children aged 8-11 years, and from 16:30 - 18:00 for children aged 11-14 years.
09:40
  1. National Paddock
    50 mins
    • Track Activity
10:00
  1. Shift & Drift Zone
    60 mins
    • Off Track
10:30
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1951 Lotus Clairmonte Special
10:50
  1. National Paddock
    25 mins
    • Track Activity
11:00
  1. National Paddock
    30 mins
    • Off Track
  2. Halls 1&2, The Wing
    180 mins
    • Silverstone Auctions
  3. Green Zone 15
    420 mins
    • Off Track
  4. Drive Live
    420 mins
    • Off Track
  5. Drive Live
    420 mins
    • Off Track
11:15
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1966 MGB Sebring
  2. Town Square, Shopping Village
    20 mins
    • Music
11:30
  1. Village Green, Silverstone Merchandise
    30 mins
    • Off Track
  2. Shift & Drift Zone
    60 mins
    • Off Track
11:35
  1. National Paddock
    20 mins
    • Track Activity
12:15
  1. National Paddock
    50 mins
    • Track Activity
13:00
  1. Shift & Drift Zone
    20 mins
    • Off Track
13:05
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1924 Model T Ford
13:10
  1. Town Square, Shopping Village
    60 mins
    • Music
  2. National Paddock
    15 mins
    • Track Activity
13:30
  1. Village Green, Silverstone Merchandise
    30 mins
    • Off Track
  2. Race Track
    20 mins
    • Track Activity
    Anniversary parades to include a special Bentley centenary anniversary parade with Bentley Drivers Club, plus the 110th anniversary of the Morgan Sports Car with Morgan Sports Car Club, the 80th anniversary of the 750 Motor Club, plus the 70th Anniversary of 750 Formula - the oldest continually running race series in the world, the 70th anniversary of the AC Owners Club and 120 years since the founding company - Weller Bros - was formed, the 60th anniversary of the Austin Healey 3000 with eligible cars from the Austin Healey Club and Healey Drivers Club, the 60th anniversary of the Jaguar Mk2 with eligible cars from Jaguar Enthusiasts Club, 60th anniversary of Marcos with the Marcos Owners Club, the 60th anniversary of the Sunbeam Alpine Owners Club, the 30th anniversary of the Alpine A310/A610/GTA with eligible cars from the Clio V6 Owners Club, the 30th anniversary of the R32 GTR and the 50th GTR anniversary with eligible cars from GTROC and the GTR Drivers Club, the  30th anniversary of the launch of the Land Rover Discovery with eligible cars from Project Jay Preservation Group, the 25th anniversary of the Cavalier and Chevette Club, the 21st anniversary of the Ultima GTR with eligible cars from Ultima Owners, the 20th anniversary pf the DB7 Vantage with eligible cars from Aston Martin Owners Club, the 20th anniversary of the Westfield FW400 with eligible cars from the Westfield Sports Car Club, the first French club at the Silverstone Classic: Vintage Racing Ouest Motorsport.
14:00
  1. National Paddock
    30 mins
    • Off Track
  2. Halls 1&2, The Wing
    240 mins
    • Silverstone Auctions
  3. Shift & Drift Zone
    60 mins
    • Off Track
14:10
  1. International Paddock
    20 mins
    • Track Activity
14:25
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1979 Ford Capri 3.0S
14:50
  1. International Paddock
    20 mins
    • Track Activity
15:05
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1972 Lotus Elan+2 S130
15:30
  1. International Paddock
    20 mins
    • Track Activity
  2. Shift & Drift Zone
    90 mins
    • Off Track
15:45
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1997 Peugeot 306 GTI6
16:00
  1. Village Green, Silverstone Merchandise
    30 mins
    • Off Track
16:15
  1. International Paddock
    45 mins
    • Track Activity
17:00
  1. Concert Area
    120 mins
    • Music
  2. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1969 Lotus Europa
  3. Town Square, Shopping Village
    40 mins
    • Music
17:10
  1. Race Track
    40 mins
    • Track Activity

    A special Abarth 70th anniversary parade with Abarth Owners Club, plus also celebrating the 85th anniversary of the Vintage Sports-Car Club, the 50th anniversary of the TR6 with eligible cars from the TR Register and Triumph Sports Six Club (also celebrating the 60th anniversary of the Triumph Herald), the 40th anniversary of the Stag Owners Club, the 30th anniversary of the MX5 with the MX-5 Owners Club (also celebrating its 25th anniversary) and MX5Driver, the 30th anniversary of the Sporting Bears Motor Club, and the 50th anniversary of the Datsun 240Z being announced with the Classic Z Register

17:30
  1. Shift & Drift Zone
    20 mins
    • Off Track
17:40
  1. International Paddock
    10 mins
    • Off Track
18:00
  1. International Paddock
    40 mins
    • Track Activity
19:00
  1. International Paddock
    50 mins
    • Track Activity
  2. Concert Area
    60 mins
    • Music
20:10
  1. International Paddock
    40 mins
    • Track Activity
20:15
  1. Concert Area
    60 mins
    • Music
21:20
  1. Concert Area
    15 mins
    • Air Display
21:30
  1. Concert Area
    90 mins
    • Music
06:15
  1. Air Display
    15 mins
    • Air Display
07:30
  1. RAC Breakdown Services
    750 mins
    • Off Track
    The RAC have three dedicated, fully-equipped patrol vehicles in place throughout the weekend. This ‘complete peace of mind’ assistance is offered whether parking in the circuit’s public car parks or one of the many car club classics on display so, if you find you need assistance over the weekend in either of these areas, simply call: 07966 610253 and the event RAC patrol team will be on-hand to provide support.
09:00
  1. National Paddock
    20 mins
    • Track Activity
  2. Off Road Zone
    480 mins
    • Off Track
  3. Halls 1&2, The Wing
    300 mins
    • Silverstone Auctions
  4. Drive Live
    540 mins
    • Off Track
    Young drivers of 10 years old and above, and 1.42m or taller are invited to try driving for themselves! Visitors will need to book and pay for their 10 minute taster session with Young Driver on the big red bus located in the Drive Live area in Blue Zone 6 and will be given a time slot when they can come back and take their session, to save queuing. We anticipate high demand so book early to avoid disappointment. A 10 minute taster session costs just £5.
09:20
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1956 Ford Zephyr
09:30
  1. Blue Zone 8
    510 mins
    • Off Track
    The Yokohama Chelsea Skills Zone is providing a series of free coaching sessions for kids aged 5-15 years throughout the weekend in Blue Zone 8. In the morning, Chelsea FC Foundation coaches will put aspiring players through their paces on the skills challenge course from 9:30am - lunchtime, with the opportunity to book afternoon sessions for more dedicated, age related training sessions. Afternoon sessions will run from 14:00 -15:00 for children aged 5-8 years, from 15:00 - 16:30 for children aged 8-11 years, and from 16:30 - 18:00 for children aged 11-14 years.
09:40
  1. National Paddock
    40 mins
    • Track Activity
10:00
  1. Shift & Drift Zone
    60 mins
    • Off Track
10:20
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1985 Ford Capri 2.8
10:25
  1. Race Track
    10 mins
    • Track Activity
10:35
  1. Village Green, Silverstone Merchandise
    30 mins
    • Off Track
10:40
  1. National Paddock
    20 mins
    • Track Activity
11:00
  1. Halls 1&2, The Wing
    180 mins
    • Silverstone Auctions
  2. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1973 Chevrolet Camaro
  3. National Paddock
    30 mins
    • Off Track
  4. Town Square, Shopping Village
    30 mins
    • Music
  5. Green Zone 15
    420 mins
    • Off Track
  6. Drive Live
    420 mins
    • Off Track
  7. Drive Live
    420 mins
    • Off Track
11:20
  1. National Paddock
    50 mins
    • Track Activity
11:30
  1. Shift & Drift Zone
    60 mins
    • Off Track
12:10
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1924 Model T Ford
12:20
  1. National Paddock
    15 mins
    • Track Activity
12:25
  1. Town Square, Shopping Village
    60 mins
    • Music
12:35
  1. Village Green, Silverstone Merchandise
    30 mins
    • Off Track
12:40
  1. Race Track
    25 mins
    • Track Activity

    A special Capri 50th anniversary parade with all dedicated Capri clubs & owners of Capris taking part in the celebration package, plus the 100th anniversary of Citroen with Citroen SM Owners UK, the 60th anniversary of the Maserati Tipo 101, 3500GT & Tipo 103, 5000GT with eligible cars from Maserati Club, the 50th anniversary of the Dodge Charger with eligible cars from the Mopar Muscle Association UK, the 40th anniversary of the Classic Corvette Club UK, the 40th anniversary of Mustang Owners Club of Great Britain, the 20th anniversary of PistonHeads with a parade of icon cars as selected by PH, the 10th anniversary of Queen Square Car Club, and the 1st anniversary of the Corvette Appreciation & Preservation Society

13:00
  1. National Paddock
    30 mins
    • Off Track
  2. Shift & Drift Zone
    20 mins
    • Off Track
13:25
  1. International Paddock
    20 mins
    • Track Activity
13:45
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1968 Dodge Charger
14:00
  1. Halls 1&2, The Wing
    240 mins
    • Silverstone Auctions
  2. Shift & Drift Zone
    60 mins
    • Off Track
14:05
  1. International Paddock
    50 mins
    • Track Activity
14:55
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1967 Triumph Herald
15:15
  1. Village Green, Silverstone Merchandise
    25 mins
    • Off Track
15:25
  1. International Paddock
    20 mins
    • Track Activity
15:30
  1. Shift & Drift Zone
    90 mins
    • Off Track
15:45
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of a 1971 Datsun 510
  2. Town Square, Shopping Village
    30 mins
    • Music
16:05
  1. International Paddock
    40 mins
    • Track Activity
16:45
  1. Village Green
    10 mins
    • Mike Brewer's Car Clinics
    Review of an Austin 7 Ulster & a Stock Hatch racer
17:05
  1. International Paddock
    20 mins
    • Track Activity
17:30
  1. Shift & Drift Zone
    20 mins
    • Off Track

Rocking & Racing

Live music line-up on Friday and Saturday evenings included  with all tickets

Book now